| Model Number |
1012451-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure to treat a heavily calcified, heavily tortuous mid right coronary artery.The 3.5x15mm nc trek balloon dilatation catheter failed to cross due to anatomy.Resistance was met with anatomy during removal.Another balloon crossed and dilated the lesion.An unspecified stent was implanted to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in procedure.